Yahoo Web Search

  1. I love PCP. Thats all I know. - George Washington

    3 Answers · Health · 15/10/2009

  2. 1. Increase 2.Decrease water will move out of the cells 3. Fluid will be moving out of the cells into the interstitial spaces causing edema and fluid to collect in the lungs 4. Decreased aldosterone levels.The...

    5 Answers · Health · 20/11/2009

  3. Why is it always blammed on night shift nurses ...bet a day shift nurse wrote the question..... Have you done...

    1 Answers · Health · 17/11/2009

  4. well I'm not a doctor but you should go to one. you could pray to god for help it works for me. you could also eat toast because it absorbs all the bad stuff. really just rest and watch TV that's what i do when i feel sick. i hope this advice helps you feel better soon.

    11 Answers · Health · 03/05/2010

  5. ...affect the INR? D: What effect would IV Vitamin K have on the INR? Once you work through these, you should have your...

    1 Answers · Health · 28/02/2013

  6. ... by a booster dose at month 12 may be used." http://www.cdc... it sounds like the nurse was following the ...hepatitis B vaccine. Lisa K is correct that the incorrect ...

    3 Answers · Health · 07/06/2010

  7. Well, first to thing - the chances of getting HIV from a known source during oral sex is about 1 in 10,000. Since you don't know the status of either of these men, the odds are reduced even greater...

    1 Answers · Health · 07/01/2010

  8. If your son is truly lethargic, I would not wait for the appointment, I would take him to the emergency room - of a pediatric hospital if you are near one. If not near a pediatric hospital, take him to the ER of a regular hospital.

    1 Answers · Health · 23/08/2009

  9. I know your not going to like what I am going to say but God was ready for your dad to go home with him it wouldn't have mattered where he was or how healthy he was. My daddy also died from lung cancer and to...

    18 Answers · Health · 22/02/2008

  10. the diagnosis is fluid overload and resultant pulmonary edema, he needed iv diuretic to reverse the situation, but the question you asked i think is incorrect . once more go through the question.

    2 Answers · Health · 07/10/2010

  1. Try asking your question on Yahoo Answers